# SDR MZZA9543

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Part number: 65178444440
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 956 - GUM - EN ROUTE FROM TKK TO PNI NR 1 ENGINE 'A' HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  PUMP WAS TURNED OFF.  PRESSURE STABILIZED AT 3000 PSI AND QUANTITY DECREASED TO 1/2 GALLONS.  ABNORMAL CHECKLIST AND PROCEDURES COMPLIED WITH.  DIVERTED TO GUM.  FOUND PRESSURE SUPPLY LINE FROM 'A' SYSTEM MODULE WITH LEAKING 'B' NUT.  INSTALLED SERVICEABLE LINE AND UNION.  PERFORMED OPERATIONAL AND LEAK CHECK.  (M)
